Volume 15, Issue 1 (4-2020)                   IJMSI 2020, 15(1): 41-52 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fallahi K, Soleimani Rad G. The Banach Type Contraction for Mappings on Algebraic Cone Metric Spaces Associated with An Algebraic Distance and Endowed with a Graph. IJMSI. 2020; 15 (1) :41-52
URL: http://ijmsi.ir/article-1-1064-en.html
Abstract:  

In this work, we define the notion of an algebraic distance in algebraic cone metric spaces defined by Niknam et al. [A. Niknam, S. Shamsi Gamchi and M. Janfada, Some results on TVS-cone normed spaces and algebraic cone metric spaces, Iranian J. Math. Sci. Infor. 9 (1) (2014), 71--80] and introduce some its elementary properties. Then we prove the existence and uniqueness of fixed point for a Banach contractive type mapping in algebraic cone metric spaces associated with an algebraic distance and endowed with a graph.

Type of Study: Research paper | Subject: General

References
1. F. Bojor, Fixed Point Theorems for Reich Type Contractions on Metric Spaces with a Graph, Nonlinear Analysis (TMA), 75(1), (2012), 1359-1373. [DOI:10.1016/j.na.2012.02.009]
2. J. A. Bondy, U. S. R. Murty, Graph Theory, Springer, New York, 2008. [DOI:10.1007/978-1-84628-970-5]
3. Y. J. Cho, R. Saadati, S. H. Wang, Common Fixed Point Theorems on Generalized Distance in Ordered Cone Metric Spaces, Computers & Mathematics with Applications, 61, (2011), 1254-1260. [DOI:10.1016/j.camwa.2011.01.004]
4. P. Cholamjiak, Fixed Point Theorems for Banach Type Contarction on TVS-Cone Metric Spaces Endowed with a Graph, Journal of Computational Analysis and Applications, 16(2), (2011), 338-345.
5. Lj. Ciric, H. Lakzian, V. Rakocevic, Fixed Point Theorems for w-Cone Distance Contraction Mappings in tvs-Cone Metric Spaces, Fixed Point Theory and Applications, 2012, 2012:3. [DOI:10.1186/1687-1812-2012-3]
6. M. Dordevic, D. Doric, Z. Kadelburg, S. Radenovic, D. Spasic, Fixed Point Results under c-Distance in tvs-Cone Metric Spaces, Fixed Point Theory and Applications, 2011, 2011:29. [DOI:10.1186/1687-1812-2011-29]
7. L. G. Huang, X. Zhang, Cone Metric Spaces and Fixed Point Theorems of Contractive Mappings, Journal of Mathematical Analysis and Applications, 332, (2007), 1467-1475. [DOI:10.1016/j.jmaa.2005.03.087]
8. J. Jachymski, The Contraction Principle for Mappings on a Metric Space with a Graph, Proceedings of the American Mathematical Society, 136(4), (2008), 1359-1373. [DOI:10.1090/S0002-9939-07-09110-1]
9. A. Nicolae, D. O'Regan, A. Petru¸sel, Fixed Point Theorems for Singlevalued and Multivalued Generalized Contractionsin Metric Spaces Endowed with a Graph, Georgian Mathematical Journal, 18, (2011), 307-327.
10. J. J. Nieto, R. Rodrıguez-Lopez, Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations, Order, 22(3), (2005), 223-239. [DOI:10.1007/s11083-005-9018-5]
11. A. Niknam, S. Shamsi Gamchi, M. Janfada, Some Results on T V S-Cone Normed Spaces and Algebraic Cone Metric Spaces, Iranian Journal of Mathematical Sciences and Informatics, 9(1), (2014), 71-80.
12. A. Petrusel, I. A. Rus, Fixed Point Theorems in Ordered L-Spaces, Proceedings of the American Mathematical Society, 134(2), (2006), 411-418. [DOI:10.1090/S0002-9939-05-07982-7]
13. H. Rahimi, G. Soleimani Rad, Common Fixed-Point Theorems and c-Distance in Ordered Cone Metric Spaces, Ukrainian Mathematical Journal, 65(12), (2014), 1845-1861. [DOI:10.1007/s11253-014-0902-2]
14. H. Rahimi, G. Soleimani Rad, S. Radenovic, Algebraic Cone b-Metric Spaces and its Equivalence, Miskolc Mathematical Notes, 17(1), (2016), 553-560. [DOI:10.18514/MMN.2016.1398]

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb